MathSciNet Relay Station
MathSciNet bibliographic data
MR2194679 (2006k:11159) 11L05
Fu, Lei; Wan, Daqing $L$-functions for symmetric products of Kloosterman sums. J. Reine Angew. Math. 589 (2005), 79–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement